# SDR SWIA95732

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NOSE GEAR FAILED TO RETRACT.  PERFORMED QRH CHECKLIST.  RETURNED TO PDX WITH A NORMAL LANDING.  REMOVED AND REPLACED MAIN LANDING GEAR PRIORITY VALVE IAW MM 32-32-15, OPS AND LEAK CHECK GOOD.
